# SDR UPS97823002

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fs 1100
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FUSELAGE FRAME, STA 1100 HAS 10  LIGHT DRILL STARTS, LT SIDE, AND AT THE BOTTOM HAS 1 HOLE WITH TOO LITTLE EDGE DISTANCE     BLENDED DRILL STARTS (9) IAW SRM 53-2-0.  PLUGGED ONE DRILL START WITH RIVET IAW SRM 51-1-21.  REMOVED DAMAGED Z-FRAME SECTION IAW SRM 53-2-0 FIG 2.  FABRICATED AND INSTALLED REPLACEMENT Z-FRAME IAW SRM 53-2-0 FIG 2 AND DHC SK-894-702 (REF UPS ENGR FILE NR DC8-53-1818).
